MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE

TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE
Model Number REF 450-07-P
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complaint description, the white silicone sleeve detached from the guiding catheter when being pulled out and remained inside the cannula, requiring the cannula to be changed.The examination of the affected product could not be carried out as the product was not received due to contamination.However, the provided photo showed the silicone sleeve separated from the guiding catheter.Tracing lot: 1100031252 (manufactured on 14.12.2023) showed no recurrence of this issue within the lot, suggesting that this may be an isolated incident.No batch-related issue could be identified.Based on the review of production documents and records of the incoming goods inspection of the affected parts, including tensile tests of the bonding between the silicone sleeve and guiding catheter, no particularities or deviations were found.This issue is currently being addressed within the initiated capa: 000444 (corrective and preventive action).The investigation has not yet been completed, but it cannot be ruled out that a possible cause is associated with the bonding process.The bonding process is validated and controlled with in-process control measures.Batches that do not fulfill the acceptance criteria, including tensile tests, are discarded.However, it cannot be ruled out that in very rare individual cases the bonding or preparation steps before bonding were not carried out correctly.Nevertheless, it is difficult to definitively conclude what caused the problem in this case, as the affected product cannot be examined.
 
Event or Problem Description
1) what went wrong with the device: during the insertion of the cannula (vario -p tube), the silicone sleeve, which was supposed to be removed after the cannula was inserted, was not removed.When the doctor noticed this, he removed the cannula along with the silicone part, and inserted a new cannula of the same type into the patient.In parallel with this operation, manual ventilation was performed since an alert was received that the patient was not connected to the mechanical ventilator, but after replacing the cannula, as described above, the ventilator worked properly, and the patient was ventilated.2) description of health effects: no harm was caused to the patient.It should be noted that this is the second similar event which occured in the hospital.

Brand Name
TRACOE VARIO TRACHEOSTOMY TUBE
Common Device Name
TRACOE VARIO TRACHEOSTOMY TUBE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key23836610
Report Number8010485-2025-60701
Device Sequence Number5080615
Product Code JOH
UDI-Device Identifier04035324017003
UDI-Public4035324017003
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K203362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 450-07-P
Device Catalogue NumberREF 450-07-P
Device Lot Number1100031252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown